# SDR 96ZZZX1490

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Engine: Pwa PW206A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compression Ring
- Part number: A311670001
- Condition: Loose
- Location: Engine
- Part time: 175 hours
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

COMPRESSION RING LOOSENED UP WHICH CAUSED ENGINE LOW POWER.  PWC HAS DEVELOPED AND WILL INSTALL ON THE ENGINE A RETROFIT KIT THAT INCORPORATES A DOWEL WHICH IS SUPPOSED TO RESTRICT MOVEMENT OF THE COMPRESSION RING.
